# SDR 96FDEA01481

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Part number: HFAB53FR011
- Condition: Cracked
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0065 AND 019, FOUND AFT CARGO DOOR FWD CUTOUT FRAME CRACKED AT BS 1057 WL 162 RBL 40.  *S/D*  REMOVED AND REPLACED FRAME AT BS 1057 WL 162, RBL 40 PER FED EX DWG 6520728 AND FED EX EA 7-5310-2979D.
